Moderator: Steering Committee
- Posts: 11
- Joined: 14 Jul 2012 13:05
I wonder if any of you knowledgeable people out there have anything to say about high dose steroids. I've been on them for 2 months now, They are making me feel pretty grim. I sweat like it's going out of fashion but in a horrible cold clammy way. I have to sleep on a towel and wrap my pillows in a towel too. In the night I have to change my top it gets that wet. I also feel really weak. Sorry if this is too much information!
I've recently had another spell in Kings with neutropenic sepsis. I'm like the cat with 9 lives. I feel better from that and am sure it's a side effect of the medicine. I have been weening and am down to 30mgs from 50mgs. Anyone have any idea of what point as the numbers drop, that the side effects wear off?
I'm feeling very frustrated and wanting to get back to work but know I'm not quite up to it yet. There are worse things. I could still be an in patient...
Users browsing this forum: No registered users and 0 guests